Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 64, NWS Binghamton, NY

July 23, 2012Wayne County, Pennsylvania

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 23, 2012, 4:08 PM EDT for Wayne County, Pennsylvania. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2012, 4:08 PM EDT (20:08 UTC)
Expired
Jul 23, 2012, 5:00 PM EDT
In force
52 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

County Wayne County, PA

The radar

The Binghamton radar (KBGM), 78 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 4:10 PM EDTHAIL 1.25Lakewood, PARAINFALL OF 0.60 INCHES IN 15 MINUTES
Jul 23, 4:45 PM EDTTSTM WND DMGLake Como, PATREES DOWN ROUTE 247

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 1:24 PM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2012-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 412 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2012-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
412 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
762 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

615 
WUUS51 KBGM 232008
SVRBGM
PAC127-232100-
/O.NEW.KBGM.SV.W.0064.120723T2008Z-120723T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
408 PM EDT MON JUL 23 2012

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 500 PM EDT.

* AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR PLEASANT MOUNT...
  AND MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES NORTHEAST OF PROMPTON BY 432 PM EDT...
  RUTLEDGEDALE AND 6 MILES NORTHEAST OF BETHANY BY 434 PM EDT...
  7 MILES NORTHEAST OF HONESDALE BY 440 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4146 7529 4177 7547 4193 7532 4188 7526
      4186 7526 4187 7524 4173 7506
TIME...MOT...LOC 2008Z 306DEG 20KT 4177 7538

$$

DJP
1 follow-up statement
359 
WWUS51 KBGM 232038
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
438 PM EDT MON JUL 23 2012

PAC127-232100-
/O.CON.KBGM.SV.W.0064.000000T0000Z-120723T2100Z/
WAYNE PA-
438 PM EDT MON JUL 23 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR CENTRAL WAYNE COUNTY...

AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR PLEASANT
MOUNT...MOVING SOUTHEAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LOOKOUT BY 450 PM EDT...
  RILEYVILLE...RUTLEDGEDALE AND ALDENVILLE BY 500 PM EDT...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
MONDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

&&

LAT...LON 4146 7529 4177 7547 4193 7532 4188 7526
      4186 7526 4187 7524 4173 7506
TIME...MOT...LOC 2038Z 336DEG 8KT 4176 7532

$$

DJP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:44 PM EDT, 24 minutes earlier.

Area forecast discussion, Jul 23, 3:44 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
344 PM EDT MON JUL 23 2012

.SYNOPSIS...
SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS THE
AREA THROUGH TONIGHT AHEAD OF A COLD FRONT MOVING SOUTHEAST TOWARD
THE AREA FROM ONTARIO. A FEW STORMS COULD BE SEVERE THROUGH THIS
EVENING. HIGH PRESSURE WILL BRING A RETURN TO DRY WEATHER TUESDAY
THROUGH WEDNESDAY.

&&

.NEAR TERM /UNTIL 4 AM TUESDAY/...
SCATTERED THUNDERSTORMS CONTINUE THIS AFTERNOON ALONG AND AHEAD OF
A WEAK SURFACE TROUGH EXTENDING FROM CENTRAL NEW YORK SOUTH
THROUGH CENTRAL PENNSYLVANIA. SPC ANALYSIS INDICATES THAT MLCAPES
ACROSS THE REGION THIS AFTERNOON RANGE FROM 2000 TO 2500 J/KG.
DEEP LAYER (0-6 KM) SHEAR VALUES HAVE BEEN ONLY MARGINALLY
SUPPORTIVE OF ORGANIZED SEVERE WEATHER...ABOUT 25 TO 30 KTS...
THROUGH MID- AFTERNOON. HOWEVER THIS ENVIRONMENT HAS BEEN
SUFFICIENT TO GENERATE SOME SEVERE STORMS.

A STRONG MID-UPPER LEVEL WIND SPEED MAX WILL APPROACH THE AREA LATE
THIS AFTERNOON THROUGH THIS EVENING INCREASING THE WIND SHEAR
SIGNIFICANTLY. 0-6 KM SHEAR VALUES ARE FORECAST TO INCREASE TO
AROUND 40 KTS BY 03Z. STORMS MAY INCREASE IN INTENSITY AS THIS
SPEED MAX APPROACHES THE AREA LATE THIS AFTERNOON... THEN EXPECT
THUNDERSTORM ACTIVITY TO DIMINISH FOR A PERIOD THIS EVENING AS THE
DRY AIR ALOFT SWEEPS OVER THE AREA INHIBITING THE CONVECTION. THIS
BRIEF LULL MAY BE FOLLOWED BY ANOTHER ROUND OF SHOWERS AND STORMS LATER
THIS EVENING INTO THE OVERNIGHT PERIOD AS A SURFACE COLD FRONT
APPROACHES FROM THE NORTHWEST. RUC SOUNDINGS INDICATE THAT CAPES
REMAIN ABOVE 1000 J/KG UNTIL WELL AFTER MIDNIGHT AND WITH STRONG
SHEAR IN PLACE ANY STORMS THAT CAN DEVELOP ALONG THE COLD FRONT
COULD ONCE AGAIN BECOME SEVERE. STORMS SHOULD FINALLY DIMINISH
ACROSS THE AREA LATE TONIGHT AS THE COLD FRONT PASSES SOUTHEAST
OF THE AREA.

&&

.SHORT TERM /4 AM TUESDAY THROUGH WEDNESDAY/...
QUIET WEATHER RETURNS THROUGH THIS PERIOD. HIGH PRESSURE BUILD
SOUTHEAST ON TUESDAY BRINGING DRY COOLER WEATHER WITH GUSTY
NORTHWEST WINDS. WEDNESDAY WILL BE DRY AND SEASONABLY WARM WITH
HIGH PRESSURE MOVING ACROSS THE MID-ATLANTIC.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
AFTER A BEAUTIFUL WEDNESDAY...CONDITIONS WILL QUICKLY TAKE A TURN
FOR THE WORSE WEDNESDAY NIGHT INTO THURSDAY AS THE FIRST OF
SEVERAL DISTURBANCES BARE DOWN ON THE REGION. AS HIGHLIGHTED IN
RECENT DAYS...A SERIES OF UPPER-LEVEL SHORTWAVES DIVING SOUTHEAST
FROM A BUILDING RIDGE ACROSS THE NORTHERN ROCKIES COMBINED WITH A
NEARLY STATIONARY UPPER LOW ACROSS NORTHERN QUEBEC WILL RESULT IN
A STAGNANT UPPER-LEVEL PATTERN. UNDER THIS SCENARIO...VERY SLOW
MOVING SHORTWAVE TROUGHS CUTOFF FROM THE MAIN UPPER-LEVEL WIND
FIELDS WILL GRADUALLY MOVE SOUTHWEST TOWARDS OUR REGION IN
WEST-NORTHWEST FLOW ALOFT.

FCST MODELS ALL AGREE THAT THE FIRST ROUND OF SHWRS WILL BE UPON
US BY 12Z THU AS STRONG L0W-LEVEL JET WINDS OF ROUGHLY 40 KTS
ASCEND A NORTHWARD LIFTING WARM FRONT. ADDITIONAL FORCING WILL BE
PROVIDED BY STRONG UPPER-LEVEL DIVERGENCE ALOFT AS REGION WILL
RESIDE UNDER THE FAVORABLE LEFT ENTRANCE REGION OF AN
ANTICYCLONICALLY CURVED JET STREAK ROUNDING THE BASE OF THE
AFOREMENTIONED UPPER LOW ACROSS NORTHERN QUEBEC. CURRENTLY MODELS
TAKE THE SFC LOW EAST ACROSS WESTERN AND CENTRAL NY THROUGH THE
DAY ON THURSDAY...WITH THE HEAVIEST PRECIP AXIS SUGGESTED JUST NORTH
OF OUR FCST AREA ACROSS NORTHERN NY AND SOUTHERN ONTARIO. THAT
SAID...IF CONDITIONS WORK OUT AS ADVERTISED...MUCH NEEDED RAINFALL
WILL OCCUR ACROSS THE NORTHERN FINGER LAKES AND WESTERN MOHAWK
VALLEY.

BEYOND THIS...THE GFS QUICKLY EXITS THE SFC LOW STAGE RIGHT WHICH
WOULD SET UP A TEMPORARY LULL ON FRIDAY IN ADVANCE OF NEXT UPPER
SHORTWAVE DISTURBANCE. THE ECMWF ON THE OTHER HAND SUGGEST THE SFC
LOW WILL STALL OVER THE REGION WHICH WOULD LEAD TO CONTINUED RAIN
CHANCES RIGHT THROUGH THE END OF THE WEEK. QUICK LOOK AT THE
CANADIAN-CMC MODEL FAVORS THE SLOWER SOLUTION AS OFFERED BY THE
ECMWF AND THUS WILL KEEP CHC POPS THROUGH FRIDAY. AS MENTIONED
ABOVE...NEXT MAJOR TROUGH TO ENTER THE REGION BY SATURDAY WHICH
WILL BRING RENEWED CHANCES FOR SHWRS AND STORMS BEFORE CONDITIONS
BEGIN TO DRY OUT BY SUNDAY AS UPPER TROUGH PULLS AWAY FROM THE
REGION. EXPECT NEAR TO BELOW AVERAGE TEMPS THROUGH THE PERIOD
WITH CONTINUED RAIN CHANCES AND ABUNDANT CLOUD COVER ALOFT.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH LATE
AFTERNOON WITH BRIEF MVFR CONDITIONS AT A FEW OF THE TAF SITES. A
BREAK IN THE THUNDERSTORM ACTIVITY IS EXPECTED THIS EVENING...
THEN ANOTHER ROUND OF SHOWERS OR ISOLATED THUNDERSTORMS IS
POSSIBLE LATE TONIGHT WITH A COLD FRONTAL PASSAGE. THIS SECOND
ROUND IS UNCERTAIN AT THIS TIME AND THEREFORE HAS NOT BEEN INCLUDED
IN THE TAF'S.

WINDS WILL BE MAINLY SW AT 5 TO 15 KTS THIS AFTERNOON WITH
STRONGER GUSTS NEAR THUNDERSTORMS. WINDS WILL BECOME LIGHT AND
VARIABLE THIS EVENING THEN SHIFT TO NORTHWEST BEHIND THE COLD
FRONT AFTER 06Z.

OUTLOOK...

TUE...MAINLY VFR.

TUE NGT...POSSIBLE MVFR/IFR VSBY RESTRICTIONS...ESPECIALLY AT ELM.

WED...VFR.

THU...RESTRICTIONS PSBL IN SHRA/TSRA...ESPECIALLY ELM/BGM/AVP.

FRI...MAINLY VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...MSE
NEAR TERM...MSE
SHORT TERM...MSE/SLI
LONG TERM...CMG
AVIATION...CMG
Hazardous weather outlook, Jul 23, 3:18 PM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
318 PM EDT MON JUL 23 2012

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-241930-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
318 PM EDT MON JUL 23 2012

...SEVERE THUNDERSTORM WATCH 504 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

HIT AND MISS THUNDERSTORMS ARE EXPECTED THROUGHOUT THE DAY...WITH
THE GREATEST COVERAGE OF STORMS LATER THIS AFTERNOON INTO THE
EVENING. SOME STORMS MAY BECOME SEVERE. STRONG WINDS AND HAIL ARE
THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

MSE

In the hours before

Local storm report, Jul 23, 3:34 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
334 PM EDT MON JUL 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             KIRKWOOD                42.03N  75.78W
07/23/2012  E0.75 INCH       BROOME             NY   PUBLIC

&&

MJN
Local storm report, Jul 23, 3:40 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
340 PM EDT MON JUL 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             STARRUCA                41.90N  75.45W
07/23/2012  E0.88 INCH       WAYNE              PA   PUBLIC

&&

MJN
Local storm report, Jul 23, 3:54 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
354 PM EDT MON JUL 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     HAIL             3 E WESTFORD            42.65N  74.72W
07/23/2012  E1.75 INCH       OTSEGO             NY   PUBLIC

&&

MJN
Local storm report, Jul 23, 3:58 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
358 PM EDT MON JUL 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     HAIL             NEW MILFORD             41.88N  75.73W
07/23/2012  E1.00 INCH       SUSQUEHANNA        PA   PUBLIC

&&

MJN
Special weather statement, Jul 23, 4:01 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
401 PM EDT MON JUL 23 2012

NYZ046-232100-
OTSEGO NY-
401 PM EDT MON JUL 23 2012

...STRONG THUNDERSTORM WILL AFFECT NORTHERN OTSEGO COUNTY...

* AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
  GUSTY WINDS.  THIS STORM WAS LOCATED NEAR EXETER CENTER...AND
  MOVING EAST AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  EXETER CENTER AT 410 PM EDT...
  EXETER CENTER AT 415 PM EDT...
  RICHFIELD SPRINGS AT 420 PM EDT...
  OAKSVILLE AT 425 PM EDT...
  TODDSVILLE AND HYDE PARK AT 430 PM EDT...
  COOPERSTOWN AT 435 PM EDT...
  SPRINGFIELD AND BOWERSTOWN AT 440 PM EDT...
  EAST SPRINGFIELD AND MIDDLEFIELD AT 445 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4260 7464 4272 7524 4286 7518 4287 7515
      4291 7511 4283 7492 4285 7489 4289 7489
      4290 7487 4283 7464 4276 7466 4265 7463
      4262 7463

SLI
Local storm report, Jul 23, 4:04 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
404 PM EDT MON JUL 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 PM     HAIL             4 SW MILFORD            41.28N  74.86W
07/23/2012  E0.88 INCH       PIKE               PA   PUBLIC

0123 PM     HAIL             DINGMANS FERRY          41.22N  74.88W
07/23/2012  E1.00 INCH       PIKE               PA   PUBLIC

0153 PM     HAIL             OXFORD                  42.44N  75.60W
07/23/2012  E1.00 INCH       CHENANGO           NY   PUBLIC

0200 PM     TSTM WND DMG     CHENANGO FORKS          42.23N  75.87W
07/23/2012                   BROOME             NY   PUBLIC

            TREES REPORTED DOWN DUE TO STRONG WIND

0200 PM     HAIL             LOWER GENEGANTSLET CORN 42.30N  75.80W
07/23/2012  M1.00 INCH       CHENANGO           NY   TRAINED SPOTTER

0201 PM     HAIL             2 S NORWICH             42.51N  75.52W
07/23/2012  M0.75 INCH       CHENANGO           NY   TRAINED SPOTTER

0202 PM     HAIL             CHENANGO FORKS          42.23N  75.87W
07/23/2012  E1.75 INCH       BROOME             NY   PUBLIC

0205 PM     HAIL             NORWICH                 42.53N  75.52W
07/23/2012  M1.00 INCH       CHENANGO           NY   TRAINED SPOTTER

0208 PM     HAIL             SOUTH NEW BERLIN        42.53N  75.39W
07/23/2012  E0.88 INCH       CHENANGO           NY   PUBLIC

0308 PM     HAIL             MILFORD                 42.59N  74.95W
07/23/2012  E1.00 INCH       OTSEGO             NY   TRAINED SPOTTER

0310 PM     HAIL             KIRKWOOD                42.03N  75.78W
07/23/2012  E0.75 INCH       BROOME             NY   PUBLIC

0330 PM     HAIL             STARRUCA                41.90N  75.45W
07/23/2012  E0.88 INCH       WAYNE              PA   PUBLIC

0331 PM     HAIL             3 E WESTFORD            42.65N  74.72W
07/23/2012  E1.75 INCH       OTSEGO             NY   PUBLIC

0339 PM     HAIL             NEW MILFORD             41.88N  75.73W
07/23/2012  E1.00 INCH       SUSQUEHANNA        PA   PUBLIC

&&

MJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 10:56 AM EDTSpecial Weather StatementBGMWayne64 min
Jul 23, 12:45 PM EDTSpecial Weather StatementBGMPike30 min
Jul 23, 12:47 PM EDTSevere Thunderstorm WarningBGMPike43 min
Jul 23, 1:34 PM EDTSevere Thunderstorm WarningBGMPike26 min
Jul 23, 2:28 PM EDTSpecial Weather StatementBGMBradford47 min
Jul 23, 2:35 PM EDTSpecial Weather StatementBGMPike25 min
Jul 23, 2:40 PM EDTSpecial Weather StatementBGMBradford50 min
Jul 23, 2:41 PM EDTAreal Flood AdvisoryBGMPike6 hr
Jul 23, 2:58 PM EDTSevere Thunderstorm WarningBGMSusquehanna, Wayne37 min
Jul 23, 3:26 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna64 min
Jul 23, 3:28 PM EDTSevere Thunderstorm WarningBGMWayne62 min
Jul 23, 3:40 PM EDTSevere Thunderstorm WarningBGMSusquehanna, Wayne50 min
Jul 23, 4:30 PM EDTSpecial Weather StatementBGMSusquehanna60 min
Jul 23, 5:04 PM EDTSevere Thunderstorm WarningBGMWayne56 min
Jul 23, 5:21 PM EDTSpecial Weather StatementBGMWayne24 min
Jul 23, 6:00 PM EDTSevere Thunderstorm WarningBGMLackawanna, Susquehanna, Wayne60 min
Jul 23, 6:03 PM EDTSevere Thunderstorm WarningBGMPike57 min
Jul 23, 6:40 PM EDTSevere Thunderstorm WarningBGMSusquehanna38 min
Jul 23, 6:44 PM EDTSpecial Weather StatementBGMPike31 min
Jul 23, 6:49 PM EDTSevere Thunderstorm WarningBGMPike41 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.